# SDR UIEA2017020100139

- Difficulty date: January 31, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 93,406 hours, 17,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT L4 DOOR INTERMITTENTLY ILLUMINATING.  CYCLED EMERGENCY LIGHTS, OPS CHECKED NORMAL IAW AMM 33-51-01.
